Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Gassy feeling, taken minocycline - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
Doctor :   hi
Doctor :   how can i help you
User :   ive been taking minocycline for almost 4 months and recently i started to get this bloating/gassy feeling. What can i do to stop it?

Doctor :   ok
Doctor :   For what condition are you taking this minocycline?
User :   acne
Doctor :   howlong have you been feeling this bloating sensation because of this drug

Doctor :   It shows you have moved away from the chat, so I close the window. Please log in again for 24/7 medical help.
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor